Schizophrenia.com

Kinda losing it a bit


#1

For some reason I unscrewed my house sign off the front door. Have screwed it back again but I have no idea why.

Also I was due an amazon delivery but I cancelled it just now. It was out to be delivered so I have messed some poor delivery man around.

Also I cancelled my amazon prime membership.

This med reduction is kicking my ass. Don’t think it’s rebound psychosis more just internally agitated from a physical withdrawal - if that makes sense


#2

Which ap are you going on?
Hope you feel better soon :hugs:


#3

Coming off seroquel and adding depixol oral


#4

Changing meds its a new experience. Feeling like walking on thin ice.


#5

Good luck with your new med when you get to start it. Are you feeling paranoid about Amazon?


#6

Coming off seroquel can be a little rough at first in my opinion. Hopefully things work out soon and you’ll adjust.


#7

He has already had his Depixol injection significantly increased when the dose of the Seroquel started to be reduced. So the change has already started.


#8

Thanks for clearing that up @Liquid


#9

Thanks for the messages folks. I am feeling a lot better now compared to this afternoon. Will just take some time. I really appreciate the support from you kind folks


#10

This topic was automatically closed 7 days after the last reply. New replies are no longer allowed.